# SDR UALA2012042402454

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,591 hours, 14,153 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283T00845
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4TH EMERGENCY OVERWING EGRESS LIGHT AFT ON LEFT SIDE IS INOP.  RELAMPED, NO HELP.  CENTER CONTACT SPRING IS SHOT.  NEEDS LIGHT ASSY.  NON-STOCK P-N S283T008-45.
